Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compactness of the Neumann-Poincaré operator


Authors: E. J. Specht and H. T. Jones
Journal: Trans. Amer. Math. Soc. 140 (1969), 353-366
MSC: Primary 31A15; Secondary 47G05
DOI: https://doi.org/10.1090/S0002-9947-1969-0402080-3
MathSciNet review: 0402080
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A15, 47G05

Retrieve articles in all journals with MSC: 31A15, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0402080-3
Article copyright: © Copyright 1969 American Mathematical Society